Research ArticleOpen accessSparse Partial Optimal Transport via Quadratic RegularizationKhang Tran, Khoa Nguyen, Anh Nguyen et al.Journal of Computer Science, Vol. 21, Issue 7 · 17 Jul 2025 · 3,913 accessesView PDFCite
Author
1 article in our journalsBang Vo
Department of Computer Science, Ho Chi Minh University of Science, Ho Chi Minh City, VietnamArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.